Nash equilibrium payoffs for stochastic differential games with reflection

Lin Q (2013)
ESAIM: Control, Optimisation and Calculus of Variations 19(4): 1189-1208.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Abstract / Bemerkung
In this paper, we investigate Nash equilibrium payoffs for nonzero-sum stochastic differential games with reflection. We obtain an existence theorem and a characterization theorem of Nash equilibrium payoffs for nonzero-sum stochastic differential games with nonlinear cost functionals defined by doubly controlled reflected backward stochastic differential equations.
Erscheinungsjahr
Zeitschriftentitel
ESAIM: Control, Optimisation and Calculus of Variations
Band
19
Zeitschriftennummer
4
Seite
1189-1208
ISSN
eISSN
PUB-ID

Zitieren

Lin Q. Nash equilibrium payoffs for stochastic differential games with reflection. ESAIM: Control, Optimisation and Calculus of Variations. 2013;19(4):1189-1208.
Lin, Q. (2013). Nash equilibrium payoffs for stochastic differential games with reflection. ESAIM: Control, Optimisation and Calculus of Variations, 19(4), 1189-1208. doi:10.1051/cocv/2013051
Lin, Q. (2013). Nash equilibrium payoffs for stochastic differential games with reflection. ESAIM: Control, Optimisation and Calculus of Variations 19, 1189-1208.
Lin, Q., 2013. Nash equilibrium payoffs for stochastic differential games with reflection. ESAIM: Control, Optimisation and Calculus of Variations, 19(4), p 1189-1208.
Q. Lin, “Nash equilibrium payoffs for stochastic differential games with reflection”, ESAIM: Control, Optimisation and Calculus of Variations, vol. 19, 2013, pp. 1189-1208.
Lin, Q.: Nash equilibrium payoffs for stochastic differential games with reflection. ESAIM: Control, Optimisation and Calculus of Variations. 19, 1189-1208 (2013).
Lin, Qian. “Nash equilibrium payoffs for stochastic differential games with reflection”. ESAIM: Control, Optimisation and Calculus of Variations 19.4 (2013): 1189-1208.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

arXiv: 1110.3896

Suchen in

Google Scholar